Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 16, NWS Northern Indiana

June 14, 20155 counties in Ohio

NWS Northern Indiana issued this river flood warning at Jun 14, 2015, 5:38 AM EDT for 5 counties in Ohio. It took effect at Jun 14, 2015, 8:51 AM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 5:38 AM EDT (09:38 UTC)
In effect from
Jun 14, 2015, 8:51 AM EDT
Expired
Jun 17, 2015, 10:00 AM EDT
In force
3 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River near Defiance (DEFO1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WGUS43 KIWX 140940 CCA
FLWIWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
538 AM EDT SUN JUN 14 2015

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  AUGLAIZE RIVER NEAR FT. JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES

.HEAVY THUNDERSTORM RAINFALL AMOUNTS HAVE LED TO RAPID RISES ALONG THE 
AUGLAIZE RIVER SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX UNDER HYDROLOGY...  RIVERS AND LAKES.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-150938-
/O.NEW.KIWX.FL.W.0016.150614T1251Z-150616T0121Z/
/FTJO1.1.ER.150614T1251Z.150614T1800Z.150615T0121Z.NO/
538 AM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AUGLAIZE RIVER NEAR FT. JENNINGS
* FROM THIS MORNING TO MONDAY EVENING.
* AT 5 AM SUNDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY MORNING AND
  CREST NEAR 14.2 FEET AROUND  2 PM SUNDAY JUNE 14 AND FALL BELOW 
  FLOOD STAGE AROUND 9 PM SUNDAY JUNE 14.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$
2 follow-up statements
201 
WGUS43 KIWX 141433
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1033 AM EDT SUN JUN 14 2015

...The National Weather Service in Northern Indiana has issued a 
flood warning for the following rivers...

  Maumee River near Defiance affecting Defiance and Henry Counties
  Saint Marys River at Muldoon Bridge affecting Allen County

.Heavy rains over the past several days has caused the Maumee and
Saint Mary's River to rapidly rise. With the possibility of more
heavy rain later today and tonight, some river flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-069-151433-
/O.NEW.KIWX.FL.W.0016.150615T0936Z-150617T1400Z/
/DEFO1.1.ER.150615T0936Z.150616T0000Z.150616T1400Z.NO/
1033 AM EDT SUN JUN 14 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Maumee River near Defiance
* from late tonight to Wednesday morning.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-151433-
/O.NEW.KIWX.FL.W.0017.150614T1714Z-150617T0800Z/
/SASI3.1.ER.150614T1714Z.150615T0600Z.150616T0800Z.NO/
1033 AM EDT SUN JUN 14 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Marys River at Muldoon Bridge
* until late Tuesday night.
* At 9 AM Sunday the stage was 13.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise above flood stage Sunday afternoon 
  and crest near 15.5 feet around  2 AM Monday June 15 and fall below
  flood stage around  4 AM Tuesday June 16.
* At 15.0 feet...Flooding occurs on the lowest unprotected city 
  streets, park drives and county roads.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$
674 
WGUS83 KIWX 150315
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1115 PM EDT SUN JUN 14 2015

...The flood warning is cancelled for the following rivers...
 
  Maumee River near Defiance affecting Defiance and Henry Counties
 
...The flood warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Huntington and Wells Counties 
  Auglaize River near Ft. Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
  Saint Marys River at Muldoon Bridge affecting Allen County 
 

.Recent heavy rainfall has led to rises on area rivers...and localized 
flooding.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC069-179-160315-
/O.EXT.KIWX.FL.W.0013.000000T0000Z-150616T0345Z/
/BLFI3.1.ER.150614T0333Z.150614T0915Z.150615T0345Z.NO/
1115 PM EDT SUN JUN 14 2015

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until Monday evening.
* At 11 PM Sunday the stage was 10.1 feet and falling.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 12 AM Monday June 15.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred 
  on Mar 16 2010.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

OHC003-125-137-160315-
/O.EXT.KIWX.FL.W.0015.000000T0000Z-150617T1036Z/
/FTJO1.1.ER.150614T1243Z.150615T0600Z.150616T1036Z.NO/
1115 PM EDT SUN JUN 14 2015

 The Flood Warning has been extended for
  The Auglaize River near Ft. Jennings
* until Wednesday morning.
* At 10 PM Sunday the stage was 15.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 15.2 feet around  8 
  AM Monday June 15 and fall below flood stage around  6 AM Tuesday 
  June 16.
* At 16.0 feet...Moderate flooding begins along the Auglaize River 
  with secondary roads and agricultural lands as well as homes 
  nearest the river being affected by flood waters. Some evacuations 
  of people and property may be necessary.
* This crest compares to a previous crest of 15.3 feet which occurred 
  on Apr 12 2013.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

INC001-003-OHC161-160315-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-150619T2000Z/
/DCRI3.1.ER.150614T0321Z.150615T0600Z.150618T2000Z.NO/
1115 PM EDT SUN JUN 14 2015

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Friday afternoon.
* At 10 PM Sunday the stage was 19.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 19.7 feet around  2 
  AM Monday June 15 and fall below flood stage around  4 PM Thursday 
  June 18.
* At 19.5 feet...Flooding expands into more farm land in the Decatur 
  area. Flood waters approach Piqua Road...US 224...Ohio State Route 
  49 and Indiana 101 just north of Pleasant Mills.
* This crest compares to a previous crest of 19.6 feet which occurred 
  on May 26 2011.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

INC003-160315-
/O.EXT.KIWX.FL.W.0017.000000T0000Z-150617T0810Z/
/SASI3.1.ER.150614T2220Z.150615T1200Z.150616T0810Z.NO/
1115 PM EDT SUN JUN 14 2015

 The Flood Warning has been extended for
  The Saint Marys River at Muldoon Bridge
* until late Tuesday night.
* At 10 PM Sunday the stage was 14.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest near 15.3 feet around  2 
  PM Monday June 15 and fall below flood stage around  4 AM Tuesday 
  June 16.
* At 15.0 feet...Flooding occurs on the lowest unprotected city 
  streets, park drives and county roads.
* This crest compares to a previous crest of 15.0 feet which occurred 
  on Dec 4 2011.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$

OHC039-069-150345-
/O.CAN.KIWX.FL.W.0016.000000T0000Z-150617T1400Z/
/DEFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 PM EDT SUN JUN 14 2015

The Flood Warning is cancelled for
  The Maumee River near Defiance
* At 11 PM Sunday the stage was 9.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest around 9.8 ft around
  8 PM Monday June 15.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
* This crest compares to a previous crest of 10.2 feet which occurred 
  on Apr 7 2009.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:43 AM EDT, 55 minutes earlier.

Area forecast discussion, Jun 14, 4:43 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 AM EDT SUN JUN 14 2015

.SYNOPSIS...
ISSUED AT 415 AM EDT SUN JUN 14 2015

PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY WITH THE
BEST CHANCES DURING THE AFTERNOON. HEAVY RAIN AND GUSTY WINDS WILL
BE POSSIBLE WITH THE STRONGER STORMS. HIGHS WILL BE IN THE LOW TO
MID 80S. WET AND STORMY PATTERN WILL THEN CONTINUE THROUGH MUCH OF
THIS WEEK.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM EDT SUN JUN 14 2015

PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD
AS MULTIPLE WEAK/EMBEDDED SHORTWAVES LIFT OVER OUR REGION IN DEEP
SOUTHWEST FLOW ALOFT. THIS PATTERN HAS ADVECTED AN EXCEPTIONALLY
MOIST AIRMASS INTO OUR AREA AND NOT MUCH WILL CHANGE DURING THIS
SHORT TERM PERIOD WITH QUASI-STATIONARY FRONT NOW WELL NORTH OF OUR
CWA. CURRENT EXPECTATIONS ARE FOR SCT CONVECTION TO CONTINUE THROUGH
THE MORNING GIVEN 30-40 KT LLJ IN PLACE. ACTIVITY OVER CENTRAL
INDIANA WILL CONTINUE TO EXPAND NORTHEAST WITH ADDITIONAL
DEVELOPMENT LIKELY IN OUR CENTRAL/NORTHWEST CWA BY LATE MORNING AS
DIURNAL INSTABILITY BUILDS AND NEXT SUBTLE MIDLEVEL WAVE SLIDES OVER
THE REGION. THIS ACTIVITY WILL THEN SHIFT SOUTHEAST DURING THE
AFTERNOON. LATEST HI-RES CONVECTION ALLOWING MODELS ARE IN GENERALLY
GOOD AGREEMENT ON THIS SCENARIO AND HAVE TRIED TO ADD SOME MORE
TEMPORAL DETAIL TO THE GRIDS. LOWER 70S DEWPOINTS AND TEMPS IN THE
80S WILL LEAD TO ANOTHER MODERATELY UNSTABLE DAY WITH SBCAPES AROUND
1500 J/KG. WIND PROFILES ALOFT ARE NOT PARTICULARLY IMPRESSIVE AND
VERY SIMILAR TO YESTERDAY. UNIDIRECTIONAL DEEP LAYER SHEAR OF 20-30
KTS AND PALTRY LAPSE RATES ALOFT WILL LIMIT THREAT FOR WIDESPREAD
SEVERE WEATHER. ISOLATED DAMAGING WIND GUSTS MAY BE POSSIBLE IN THE
STRONGER STORMS BUT THREAT IS ON THE LOWER END OF THE SPECTRUM.

OF MUCH GREATER CONCERN IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY
RAINFALL...POSSIBLY IN THE SAME AREAS OF OUR SOUTHEAST THAT HAVE
ALREADY SEEN VERY HEAVY RAIN. PW VALUES WILL HOVER AROUND 2 INCHES
WITH A DEEP WARM CLOUD LAYER AND WEAK MBE VELOCITIES (HIGH POTENTIAL
FOR TRAINING/BACKBUILDING). HIGHLY VARIABLE NATURE OF CONVECTION
MAKES IT DIFFICULT FOR ANY BLANKET HEADLINES BUT WILL DEFINITELY
HAVE TO WATCH FOR ANY ORGANIZED CONVECTION THAT DEVELOPS IN OUR
SOUTHEAST ZONES. PRECIP CHANCES DECREASE SOMEWHAT AGAIN OVERNIGHT
BUT EXPECT THERE WILL STILL BE SOME SCT STORMS GIVEN MOIST
ENVIRONMENT AND STEADY LLJ. WILL THEREFORE CONTINUE HIGH END CHANCE
POPS THROUGH THE OVERNIGHT.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 442 AM EDT SUN JUN 14 2015

HIGH PWAT/THET-E AIR PERSISTS ACRS REGION THROUGHOUT MAJORITY OF
LONG TERM. FOCUS ON OPPORTUNITIES OF HIEST POP SHRA/TSRA
POTNL...FIRST MON INTO MON EVE AND AGAIN ON WED/WED NIGHT. FIRST
IDENTIFIABLE FEATURE IN WV IMAGERY /SHORTWAVE ENERGY OVR OK
PANHANDLE/ TO LIFT INTO CORN BELT MON IN POS TILT FASHION WITH
MODICUM OF PHASING INTO SRN PERIPHERY OF RAMPED MID TROPOSPHERIC
FLOW PUSHING EWD ACRS HIGH PLAINS INTO NWRN/UPR GRTLKS. MODERATELY
STRONG INSTABILITY ON ORDER OF 1500-2000 J/KG MLCAPE IN ADVOF OF
SEWD SINKING/WEAK SFC FRONT ALONG WITH 30-35 KTS OF DEEP LAYER
SHEAR PORTENDS TO AT LEAST STRONG/NEAR SEVERE CONVECTION SHOULD
APPARENT/IDEAL LATE AFTN/EVE TIMING HOLD OVER NEXT FEW MODEL
ITERATIONS. ON WED COMBINATION OF REINFORCEMENT OF HUDSON BAY TO
GRTLKS VIA CIRCUM POLAR ROTATION WITH PSBL GOMEX/EXTRATROPICAL
MSTR FEED INTO MS VLY/FAR LWR OHIO VLY AIDING IN PRECIP
EFFICIENCIES. WHILE UNCERTAINTY RISES CONSIDERABLY DY5 AND
BYND...BLENDED APPROACH SUGGESTS A BRIEF RESPITE PSBL THU NIGHT
TIMEFRAME AS VEERING SFC FLOW SHUNTS HIEST THET-E ATMOS SWD INVOF
OHIO RIVER VALLEY. DROPPED MENTION OF TSRA IN LIGHT OF SIG LWR
BLENDED POPS/PSBL OPPORTUNITY FOR NIL WX SHOULD TREND MAINTAIN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 130 AM EDT SUN JUN 14 2015

CURRENTLY EXPERIENCING BRIEF BREAK IN CONVECTION ACROSS THE AREA
BUT MORE STORMS EXPECTED LATER THIS MORNING AS MULTIPLE EMBEDDED
SHORTWAVES LIFT NORTHEAST IN EXCEPTIONALLY MOIST ENVIRONMENT.
CONVECTION CURRENTLY JUST SOUTH OF CHICAGO MAY CLIP KSBN A BIT
EARLIER BUT LATEST HI-RES/RAPID UPDATE MODELS SUGGEST THIS
ACTIVITY WILL WEAKEN AND STAY JUST NORTHWEST OF THE TERMINAL. HAVE
THEREFORE LEFT OUT ANY THUNDER MENTION BUT SHOWERS WILL BE
INCREASINGLY LIKELY AS NEXT WAVE APPROACHES. BEST CHANCE OF
THUNDERSTORMS WILL BE LATE MORNING AND INTO THE AFTERNOON BUT
CONFIDENCE IN EXACT TIMING REMAINS LOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...MURPHY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA

In the hours before

Local storm report, Jun 14, 12:01 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1201 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       1 WNW WARREN            40.69N 85.44W
06/13/2015  U0.00 INCH       HUNTINGTON         IN   PUBLIC

            RIVER FLOWING OVER FLOWINGWELL RD.

&&

MCD
Local storm report, Jun 14, 12:05 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1205 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       2 W MIDDLE POINT        40.85N 84.48W
06/13/2015  M0.43 INCH       VAN WERT           OH   MESONET

            MESONET STATION 2 W MIDDLE POINT /AS860/

0832 PM     HEAVY RAIN       1 NNW MIDDLETOWN        40.96N 85.05W
06/13/2015  M0.45 INCH       ALLEN              IN   MESONET

            MESONET STATION 1 NNW MIDDLETOWN /D8240/

0819 PM     HEAVY RAIN       1 W DELPHOS             40.84N 84.35W
06/13/2015  M0.41 INCH       VAN WERT           OH   MESONET

            MESONET STATION 1 W DELPHOS /AT576/

0800 PM     HEAVY RAIN       2 ENE FISH LAKE         41.58N 86.52W
06/13/2015  M0.42 INCH       LA PORTE           IN   MESONET

            MESONET STATION 1 ENE FISH LAKE /LCMI3/

0753 PM     HEAVY RAIN       3 NW BRUNERSBURG        41.34N 84.43W
06/13/2015  M0.49 INCH       DEFIANCE           OH   ASOS

            ASOS STATION DEFIANCE MEMORIAL AIRPORT /DFI/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Jun 14, 12:10 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       ROCHESTER               41.06N 86.20W
06/13/2015  M0.78 INCH       FULTON             IN   TRAINED SPOTTER

            STORM TOTAL FOR 30 MINUTES.

0500 PM     TSTM WND GST     1 SSW BURKET            41.14N 85.98W
06/13/2015  M53 MPH          KOSCIUSKO          IN   MESONET

0540 PM     TSTM WND DMG     3 N LANCASTER           40.79N 85.51W
06/13/2015                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWN ON POWER LINES ON 300 W IN
            VICINITY OF 300 S. NO ADDITIONAL INFO ON
            SIZE, HEALTH OF TREE.

0610 PM     TSTM WND DMG     2 N ROANOKE             40.99N 85.38W
06/13/2015                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWN ACROSS THE ROAD. WATER ALSO
            RUNNING OVER THE ROAD. NO DETAILS ON
            SIZE/HEALTH OF THE TREE AVAILABLE.

0632 PM     HAIL             4 SSW FORT WAYNE        41.02N 85.17W
06/13/2015  E0.50 INCH       ALLEN              IN   AMATEUR RADIO

            SLIGHTLY LESS THAN DIME-SIZED HAIL OBSERVED
            WITH STORM. HEAVY RAIN WITH LOCALIZED
            FLOODING, WATER UP TO THE CURBS IN SOME
            AREAS.

0635 PM     TSTM WND DMG     4 S FORT WAYNE          41.02N 85.14W
06/13/2015                   ALLEN              IN   AMATEUR RADIO

            REPORT OF 8" HEALTHY TREE OVER POWER LINES.

0640 PM     TSTM WND DMG     4 SSW FORT WAYNE        41.02N 85.16W
06/13/2015                   ALLEN              IN   PUBLIC

            2 FT DIAMETER TREES DOWN. LOOKS HEALTHY.

0640 PM     HEAVY RAIN       3 S GOBLESVILLE         40.95N 85.51W
06/13/2015  M1.19 INCH       HUNTINGTON         IN   TRAINED SPOTTER

            TOTAL FOR TODAY.

0642 PM     TSTM WND DMG     2 W NEW HAVEN           41.07N 85.07W
06/13/2015                   ALLEN              IN   TRAINED SPOTTER

            3.5-4 FT DIAMETER TREE SNAPPED.

0642 PM     HEAVY RAIN       1 NNW GOBLESVILLE       41.00N 85.52W
06/13/2015  U0.00 INCH       WHITLEY            IN   EMERGENCY MNGR

            REPORTS OF WATER OVER THE ROAD ON SR-114
            BETWEEN 300W AND 400W.

0645 PM     HAIL             4 ENE WALLEN            41.18N 85.10W
06/13/2015  E0.75 INCH       ALLEN              IN   TRAINED SPOTTER

            NEAR INTERSECTION OF I-69 AND DUPONT RD

0650 PM     HEAVY RAIN       2 ESE GOBLESVILLE       40.97N 85.47W
06/13/2015  U0.00 INCH       HUNTINGTON         IN   EMERGENCY MNGR

            REPORTS OF WATER ACROSS SR-9 BETWEEN 900N
            AND 1000N.

0651 PM     HEAVY RAIN       4 S FORT WAYNE          41.02N 85.14W
06/13/2015  U0.00 INCH       ALLEN              IN   AMATEUR RADIO

            REPORTS OF FLOODING. STORM DRAINS
            DISCHARGING WATER AT THE INTERSECTION OF
            CALHOUN ST. AND TILLMAN RD.

0700 PM     HEAVY RAIN       2 ESE HARLAN            41.18N 84.88W
06/13/2015  M2.54 INCH       ALLEN              IN   MESONET

            MAJORITY OF PRECIPITATION FELL WITHIN 30
            MINUTES.

0700 PM     HEAVY RAIN       4 NNE NINE MILE         41.02N 85.19W
06/13/2015  U0.00 INCH       ALLEN              IN   TRAINED SPOTTER

            SEVERAL REPORTS OF WATER FLOWING OVER THE
            ROAD-UP TO 1/2 INCH.

0730 PM     HEAVY RAIN       1 SW MARION             40.54N 85.68W
06/13/2015  M1.14 INCH       GRANT              IN   COCORAHS

            24 HOUR TOTAL.

0730 PM     HEAVY RAIN       1 SSE WABASH            40.79N 85.82W
06/13/2015  M0.67 INCH       WABASH             IN   MESONET

            MESONET STATION WABASH /WABI3/

0743 PM     HEAVY RAIN       2 SSE MAJENICA          40.74N 85.44W
06/13/2015  U0.00 INCH       HUNTINGTON         IN   PUBLIC

            ESTIMATED 8" OF WATER OVER ROAD ON SR-124
            EAST OF SR-5.

0745 PM     HEAVY RAIN       BLUFFTON                40.74N 85.17W
06/13/2015  M1.04 INCH       WELLS              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUFFTON /BLFI3/

0746 PM     HEAVY RAIN       2 NNW WARREN            40.71N 85.43W
06/13/2015  M2.00 INCH       HUNTINGTON         IN   TRAINED SPOTTER

            STORM TOTAL FROM TODAY.

0750 PM     HEAVY RAIN       3 E GOBLESVILLE         40.99N 85.45W
06/13/2015  E0.00 INCH       HUNTINGTON         IN   EMERGENCY MNGR

            REPORTS OF 6-12" OF WATER ACROSS THE ROAD ON
            1100 N EAST OF MERIDIAN ROAD. ALSO, ON 1000
            N EAST OF SR-9 ROAD IS IMPASSIBLE WITH 12"
            OF WATER.

0753 PM     HEAVY RAIN       2 WNW WESTMINSTER       40.71N 84.02W
06/13/2015  M1.72 INCH       ALLEN              OH   ASOS

            ASOS STATION LIMA ALLEN COUNTY AIRPORT /AOH/

0753 PM     HEAVY RAIN       3 NW BRUNERSBURG        41.34N 84.43W
06/13/2015  M0.49 INCH       DEFIANCE           OH   ASOS

            ASOS STATION DEFIANCE MEMORIAL AIRPORT /DFI/

0754 PM     HEAVY RAIN       2 E NINE MILE           40.98N 85.19W
06/13/2015  M1.46 INCH       ALLEN              IN   ASOS

            ASOS STATION FORT WAYNE INTERNATIONAL
            AIRPORT /FWA/

0800 PM     HEAVY RAIN       2 ENE BOWERSTOWN        40.90N 85.41W
06/13/2015  M1.02 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 2 ENE BOWERSTOWN /LRHI3/

0800 PM     HEAVY RAIN       2 ENE FISH LAKE         41.58N 86.52W
06/13/2015  M0.42 INCH       LA PORTE           IN   MESONET

            MESONET STATION 1 ENE FISH LAKE /LCMI3/

0803 PM     HEAVY RAIN       1 W ROLLING HILLS       41.03N 85.29W
06/13/2015  M0.65 INCH       ALLEN              IN   MESONET

            MESONET STATION ROLLING HILLS /E6631/

0811 PM     HEAVY RAIN       4 ESE BIPPUS            40.93N 85.55W
06/13/2015  M0.72 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 4 NW HUNTINGTON /AT649/

0813 PM     HEAVY RAIN       4 W MARKLE              40.82N 85.41W
06/13/2015  M1.58 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 4 NE MAJENICA /AS260/

0815 PM     HEAVY RAIN       3 SE LAGRO              40.81N 85.68W
06/13/2015  M0.51 INCH       WABASH             IN   MESONET

            MESONET STATION 2 ESE LAGRO /SALI3/

0819 PM     HEAVY RAIN       1 W DELPHOS             40.84N 84.35W
06/13/2015  M0.41 INCH       VAN WERT           OH   MESONET

            MESONET STATION 1 W DELPHOS /AT576/

0819 PM     HEAVY RAIN       2 S BANQUO              40.67N 85.62W
06/13/2015  U0.00 INCH       HUNTINGTON         IN   EMERGENCY MNGR

            SR-218 REPORTEDLY IMPASSABLE NEAR SR 105 DUE
            TO FLOWING WATER OVER THE ROAD.

0820 PM     TSTM WND GST     2 SE NAPOLEON           41.37N 84.10W
06/13/2015  M50 MPH          HENRY              OH   EMERGENCY MNGR

            NEAR INTERSECTION OF CO RD 11C AND O4
            OUTSIDE OF NAPOLEON.

0820 PM     TSTM WND DMG     2 WNW RIDGEVILLE CORNERS41.45N 84.30W
06/13/2015                   HENRY              OH   EMERGENCY MNGR

            UTILITY POLE SNAPPED, POWER LINES DOWN ON
            THE ROAD.

0822 PM     HEAVY RAIN       3 W PAULDING            41.14N 84.64W
06/13/2015  M1.05 INCH       PAULDING           OH   MESONET

            MESONET STATION 2 W PAULDING /E0639/

0826 PM     HEAVY RAIN       1 NNW WOODBURN          41.14N 84.86W
06/13/2015  M1.05 INCH       ALLEN              IN   MESONET

            MESONET STATION WOODBURN /D8572/

0827 PM     HEAVY RAIN       1 SE JEROME             42.02N 84.46W
06/13/2015  M1.08 INCH       HILLSDALE          MI   MESONET

            MESONET STATION JEROME /E0625/

0832 PM     HEAVY RAIN       1 NNW MIDDLETOWN        40.96N 85.05W
06/13/2015  M0.45 INCH       ALLEN              IN   MESONET

            MESONET STATION 1 NNW MIDDLETOWN /D8240/

0837 PM     HEAVY RAIN       1 SSW LIMA              40.73N 84.12W
06/13/2015  M1.35 INCH       ALLEN              OH   MESONET

            MESONET STATION LIMA /E3730/

0838 PM     HEAVY RAIN       4 SSW HUNTINGTON        40.83N 85.53W
06/13/2015  M1.11 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 3 SSW HUNTINGTON /C9663/

0840 PM     HEAVY RAIN       2 SSW ELIDA             40.76N 84.21W
06/13/2015  M0.87 INCH       ALLEN              OH   MESONET

            MESONET STATION 2 SSW ELIDA /D9460/

0840 PM     HEAVY RAIN       2 WNW CONVOY            40.93N 84.74W
06/13/2015  M0.97 INCH       VAN WERT           OH   MESONET

            MESONET STATION 2 WNW CONVOY /AT246/

0844 PM     TSTM WND DMG     3 NNE BERNE             40.70N 84.94W
06/13/2015                   ADAMS              IN   EMERGENCY MNGR

            TRUSSES ON 2 BARNS BLOWN OFF WITH SOME TREES
            BLOWN OVER

0845 PM     HEAVY RAIN       2 SSW TOCSIN            40.80N 85.13W
06/13/2015  M0.62 INCH       WELLS              IN   COCORAHS

            45 MINUTE TOTAL.

0845 PM     HEAVY RAIN       2 W MIDDLE POINT        40.85N 84.48W
06/13/2015  M0.43 INCH       VAN WERT           OH   MESONET

            MESONET STATION 2 W MIDDLE POINT /AS860/

0858 PM     HEAVY RAIN       2 SSE WABASH            40.77N 85.80W
06/13/2015  M2.74 INCH       WABASH             IN   COCORAHS

            WIDESPREAD FIELD FLOODING, WATER OVER SOME
            ROADS. CREEKS AND STREAMS ARE OUT OF BANKS.

0900 PM     HEAVY RAIN       3 SW SALEM              40.69N 84.90W
06/13/2015  M1.50 INCH       ADAMS              IN   TRAINED SPOTTER

            REPORT AT E 400 S, S 200E. TOTAL FOR TODAY.

0915 PM     HEAVY RAIN       3 NNE BRUNERSBURG       41.35N 84.36W
06/13/2015  M3.80 INCH       DEFIANCE           OH   TRAINED SPOTTER

            ALSO REPORTED WATER OVER CHRISTY AND ALLEN
            RD. FIELDS/LAWNS FLOODED.

1036 PM     FLASH FLOOD      2 W BLUFFTON            40.74N 85.20W
06/13/2015                   WELLS              IN   TRAINED SPOTTER

            SR124 NEAR ADAMS ST IMPASSABLE WITH 2-3 FEET
            OF WATER. NUMEROUS SIDE STREETS IN BLUFFTON
            COVERED WITH 5 INCHES OF WATER.

1050 PM     HEAVY RAIN       1 E PREBLE              40.83N 85.00W
06/13/2015  M4.00 INCH       ADAMS              IN   AMATEUR RADIO

            6-8" WATER ON THE GROUND, WITH ABOUT 1-2"
            FLOWING OVER PARTS OF AREA ROADS. NEAR HWY
            224 AND 300 W.

1100 PM     HEAVY RAIN       1 WNW WARREN            40.69N 85.44W
06/13/2015  U0.00 INCH       HUNTINGTON         IN   PUBLIC

            RIVER FLOWING OVER FLOWINGWELL RD.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:18 PM EDTSpecial Weather StatementIWXAllen72 min
Jun 13, 9:42 PM EDTAreal Flood AdvisoryIWXVan Wert2 hr
Jun 14, 12:17 AM EDTAreal Flood AdvisoryIWXAllen, Putnam, Van Wert3 hr
Jun 14, 3:31 AM EDTRiver Flood WarningIWXVan Wert10 days
Jun 14, 5:38 AM EDTRiver Flood WarningIWXAllen, Paulding, Putnam7 days
Jun 14, 3:01 PM EDTAreal Flood WarningIWXAllen, Putnam, Van Wert24 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.